# SDR SWIA201332684

- Difficulty date: January 26, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 26,725 hours, 23,497 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON RIGHT LEADING EDGE HORIZONTAL STAB WHICH IS OUT OF LIMITS.  (SERVICE)  REPAIRED RT HORIZONTAL LEADING EDGE BY MEANS OF DRESS BACK DENT TO ORIGINAL CONTOUR ON LOWER SKIN SURFACE IAW REO.
